# SDR YENA20131125233

- Difficulty date: November 25, 2013
- Submitted: November 28, 2013
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 52,945 hours, 19,869 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 65575
- Condition: Leaking
- Location: Cockpit
- Part time: 2 hours, 3 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO DEPARTURE DUE TO LOUD NOISE COMING FROM CAPTAIN`S WINDSHIELD DURING CLIMBOUT.  R & R CAPTAIN WINDSHIELD IAW AMM 56-11-11-400.  OPS AND LEAK CHECKED OK.
